# SDR SWIA971519

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT GOT A NACELLE FLAP DISAGREEMENT.  RESET UNSUCCESSFUL.  RETURNED TO RDD.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-03.  OPS CHECK GOOD.
